# SDR AT9900304

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE FUSELAGE SKIN UNDER THE LEFT HAND STATIC PORT CORRODED.  REMOVED STATIC PORT, FABRICATED DOUBLER, FILLER AND INSTALLED SKIN REPAIR IAW DC9 SRM 53-04 FIG 31, 51-30-2, 51-10-3 AND REINSTALLED STATIC PORT.
